# SDR SWAA2024040460490

- Difficulty date: March 8, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 55,832 hours, 28,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312 Lbl 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT STA 312+9; LBL 45; WL 208.1<[01] REMOVED AND REPLACED NEW INTERCOSTAL STA 312-328; LBL 45; WL 208.1 IAW SRM 51-40-02 AND DWG # 141A5400;[02] VERIFIED ALL STEPS AND CORRECTIVE ACTION ITEMS; CARD COMPLETE.;[03] VERIFIED ALL STEPS AND CORRECTIVE ACTION ITEMS; CARD COMPLETE.;[04] VERIFIED RII CORRECTIVE ACTION ITEM 1.
